Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ok will not takeing B/C

help lose lbs? and what aren the side effects of haveing an iud removed?

 
cielo1

Asked by cielo1 at 7:37 PM on Mar. 21, 2009 in Health

Level 15 (1,959 Credits)
This question is closed.
Answers (2)
  • Having an IUD removed can cause bleeding or spotting just having it inserted did. There are no real side effects of having it removed.
    There are some forms of the pill that will cause a change in hormones as your body begins to regulate your hormones on its own. So you can experience a weight gain or weight loss in the six or so weeks following the last dose. However, it shouldn't be an extreme amount of weight and with a few adjustments in daily routine or will power, you shouldn't have to worry about it at all.
    zava_t

    Answer by zava_t at 7:50 PM on Mar. 21, 2009

  • The side effects of having it removed are as the poster stated along with some mild to moderate cramping. The IUD doesn't generally cause weight gain, but in some it can; having it removed will not magically make the weight gain disappear, you would have to work out and eat healthy in order to get back to your desired weight.

    Anonymous

    Answer by Anonymous at 8:45 PM on Mar. 21, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN